# SDR USAA2011121400015

- Difficulty date: November 28, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT LEFT FORWARD DOOR CUTOUT BETWEEN FR16 TO FR20.  REPLACED CENTER FITTING AT LEFT FORWARD DOOR CUTOUT BETWEEN FR16 TO FR20 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112109.
